By Topic

Some Theory Concerning Certification of Mathematical Subroutines by Black Box Testing

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
R. P. Roe ; Department of Mathematics, Fort Lewis College ; J. H. Rowland

Several inequalities are derived for use in certifying function subroutines by means of black box testing. It is assumed that a function is approximated by means of a polynomial of limited degree on a closed interval. These inequalities give upper bounds on the error of the approximation over the entire interval based on the error measured over a finite sample and known properties of the function.

Published in:

IEEE Transactions on Software Engineering  (Volume:SE-13 ,  Issue: 6 )